MathSciNet Relay Station
MathSciNet bibliographic data
MR1468193 (98j:20076) 20J05
Hewitt, P. R. Duality and local group cohomology. Proc. Amer. Math. Soc. 126 (1998), no. 7, 1909–1914.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement